# SDR SIMA20181112002

- Difficulty date: November 12, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 35,364 hours, 25,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L" ANGLE ON THE AFT SIDE OF FLOORBEAM FS280.00 AT LBL9.00 HAS 2 CRACKS 1.5 INCHES. INSTALLED SERVICEABLE "L" ANGLE  IAW SRM 51-42-06 AND SRM 51-42-21.
